# SDR ABXA9701914

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2618358
- Condition: Corroded
- Location: Bs 270-280
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 22R CORRODED BEYOND LIMITS FROM STA 270 TO 280.  REPLACED SECTION OF LONGERON IAW SRM 53-2-2 AND SRM 53-4-1.
